Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I was confused now (please) (donate)
Jul 21, 2011

I've been reading a lot of questions related to betamethasone. Hello Dr. Bob, now my stress went up, I study every day your site, and read these days people talking about steroids. After my accident, I made use of an ointment containing corticosteroids (betamethasone dipropionate 0.64) by one or two times a day in the penis. I used for about 12 months or a little more , do not me remember , sometimes also was a day or more without using. The use of this ointment can have interfered with my exams? Or have interfered in the window? I have read other similar questions, I confess I'm a little confused .And my state of anxiety that I now realized more than a fourth-generation CMIA, the 476 days , negative (0.11) thanks to God. Thank you.

Response from Dr. Frascino

Hello,

Your use of betamethasone ointment will not affect your HIV test results. See link below.

Stop worrying and start WOO-HOO-ing!

Be well.

Dr. Bob

Easy peezy one please? Jul 20, 2011



Previous
The Know Now Organization
Next
hiv infection via paper cut ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement